Sorry you are having increased misery, regardless of the shoulda, couldia, would'ves. Getting informed and seeking info was a good thing to do. That said, accepting the premise that lupus, as are other AI diseases, is a disease of a malfunctioning immune system, anything can be a trigger and make that worse. Surgery, a cold, a new medicine, a trip.....BA, could all certainly lead to a flare. And as we all know, it's different for each of us. Our bodies are genetically programmed to look at any foreign object, be it virus, splinter, heart stent, or any type of implant, as something to be handled/removed/killed/scarred off, with our infection control tools, white blood cells and our lymph system. It could be entirely coincidental that your flare is connected to your BA. Hope you are feeling better soonest,
ps. No BA for me, mine only LOOK like a DD if I harness 'em up from between my knees with a good underwire.
God knows, even if I don't....
CNS Lupus 2005, APS, Hashimoto's Thyroiditis
Meds: Plaquenil, Neurontin, Thyroid, meloxicam, Aspirin, Atenolol and Norvasc, Prednisone 5mg daily. Vit. B12 2400 mcgs, Vit D 1000U and Ambien every night.